Next Article in Journal
Acknowledgment to Reviewers of Foundations in 2021
Next Article in Special Issue
A Note on a Coupled System of Hilfer Fractional Differential Inclusions
Previous Article in Journal
Conditions for Scalar and Electromagnetic Wave Pulses to Be “Strange” or Not
Previous Article in Special Issue
Analytical Study of a ϕ− Fractional Order Quadratic Functional Integral Equation
 
 

Order Article Reprints

Journal: Foundations, 2022
Volume: 2
Number: 13

Article: On Fractional Lyapunov Functions of Nonlinear Dynamic Systems and Mittag-Leffler Stability Thereof
Authors: by Attiq ul Rehman, Ram Singh and Praveen Agarwal
Link: https://www.mdpi.com/2673-9321/2/1/13

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop